MathSciNet Relay Station
MathSciNet bibliographic data
MR2013524 26D15 (46C05)
Ujević, Nenad A new generalization of Grüss inequality in inner product spaces. Math. Inequal. Appl. 6 (2003), no. 4, 617–623.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement